MAUDE Adverse Event Report: Ohio Medical LLC Ohio Medical Push To Set Vacuum Regulator

Ohio Medical LLC Ohio Medical Push To Set Vacuum Regulator
Model Number PISA
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medsun report (b)(4) was received and complaint case (b)(4) was initiated.Medsun description was as follows: vacuum regulator, had selector switch to set to intermittent suction section setting.Observed regulator not releasing suction.
 
Additional Manufacturer Narrative
As of today 9/23/2026 we have been unable to obtain returned device or a response from user facility.Upon contact and/or return a supplemental report will be submitted.

Brand Name
Ohio Medical Push To Set Vacuum Regulator
Common Device Name
Vacuum Regulator
Manufacturer (Section D)
Ohio Medical LLC
1111 lakeside dr
gurnee IL 60031
Manufacturer (Section G)
Ohio Medical LLC
1111 lakeside dr
gurnee IL 60031
Manufacturer Contact
jessica barrile
1111 lakeside dr
gurnee, IL 60031
+1(847)855-6318
MDR Report Key50881877
Report Number1419185-2026-00002
Device Sequence Number10705272
Product Code KDP
UDI-Device Identifier00628101609085
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPISA
Device Catalogue Number8701-1251-907
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/02/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age54 YR
Patient SexUnknown